advertisement
Question
Posted by: Anya | 2004/10/25

Dexamethasone

A week ago I started with Dexamethasone after I used Cortogen, and I can't stop eating. What can I do? I gained weight at a alarming rate!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

A,

With dexamethasone, the most annoying side effect for patients generally is the puffiness in the face and neck that can occur. Increased appetite and weight gain are very real problems, especially for females. Weight gain will occur if you are not careful in controlling your calorie intake.
Should you find that this becomes unbearable, best would be to discuss your problem with your prescibing doctor. Your dosage may be altered.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement